# SDR DALA1142673241

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 3,915 hours, 1,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT 1L FAILED TEST OF EPSU INTERNAL LOAD.  MAINTENANCE RESEATED ELECTRICAL CONNECTOR AT EMERGENCY POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
